Přístupnostní navigace
E-přihláška
Vyhledávání Vyhledat Zavřít
Detail publikačního výsledku
LOMTATIDZE, A.; HAKL, R.; IOANNIS, S.
Originální název
Bounded Solutions to the First Order Scalar Functional Differential Equations
Anglický název
Druh
Článek recenzovaný mimo WoS a Scopus
Originální abstrakt
The question on the existence, uniqueness, and sign properties of a bounded on half line solution to the boundary value problem for the first order functional differential equation is studied. The work is divided into two parts: in the frst one, the linear problem is studied, the second one is devoted to the nonlinear problem
Anglický abstrakt
Klíčová slova
Bounded solution, boundary value problem, functional-differential equation, solvability, uniqueness.
Klíčová slova v angličtině
Autoři
Rok RIV
2014
Vydáno
01.05.2013
ISSN
1512-0015
Periodikum
Memoirs on Differential Equations and Mathematical Physics
Svazek
2013
Číslo
59
Stát
Gruzie
Strany od
1
Strany do
104
Strany počet
BibTex
@article{BUT104398, author="Aleksandre {Lomtatidze} and Robert {Hakl} and Stavroulakis {Ioannis}", title="Bounded Solutions to the First Order Scalar Functional Differential Equations", journal="Memoirs on Differential Equations and Mathematical Physics", year="2013", volume="2013", number="59", pages="1--104", issn="1512-0015" }